Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mean value inequalities


Authors: F. H. Clarke and Yu. S. Ledyaev
Journal: Proc. Amer. Math. Soc. 122 (1994), 1075-1083
MSC: Primary 26E15
MathSciNet review: 1212282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a new type of mean value theorem, one in which the functional differences are estimated in multiple directions simultaneously.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26E15

Retrieve articles in all journals with MSC: 26E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1212282-4
PII: S 0002-9939(1994)1212282-4
Keywords: Mean value theorem
Article copyright: © Copyright 1994 American Mathematical Society